# SDR 04FDEA03133

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 20,125 hours, 4,546 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT AT 14K MSL ENG 2 A-ICE DUCT LEVEL 3 ALERT WITH AURAL WARNING.  FOLLWED QRH CHECKLIST AND SHUTDOWN NR 2 ENGINE RETURN TO ONT.  OPENED NR 2 ENGINE COWLS FOR INSPECTION, REMOVED ANTI-ICE VALVE HEAT SHIELD, AND REMOVED TWO DUCT ELBOW JOINT HEAT SHIELD FOR DUCT OVER HEAT AND LEAK CHECK  INSP ALL DUCTS AND CLAMPS FOUND NO BLOWN DUCTS AND NO VISUAL LEAKS OR DAMAGED.  INSP CONNECTORS ON NR 2 ENGINE COWL A/I VALVE.  NO PROBLEMS CHECKED FOR 28V ON P1-8245 PIN A VOLTAGE CHECK GOOD FOUND 28VDC AT PIN A REF WDM  30-22-02 SH 1.  NR 2 ANTI-ICE VALVE, AND MONITORING SYSTEM HAS BEEN  MEL'ED.
